Doctors Lounge - Reproductive Medicine AnswersBack to Reproductive Medicine Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/16/2017.
Forum Name: Male Sexual Disorders
|marcus0151 - Sat Sep 29, 2007 8:42 pm|
i have taken steroids and my testicles have shruken what should i do? keeping in mind this has been like this for nearly 2 years? should i have HCG if yes how much dosage or should i just tell my doctor?
|Dr. Chan Lowe - Thu Dec 20, 2007 11:09 pm|
Anabolic steroids cause testicular atrophy (shrinking) by suppressing the brain's release of FSH and LH, the two hormones that stimulate the testes. Generally, this effect will reverse after the steroids have been stopped.
If the exposure was for a long time the effect may not be completely reversible. You may want to see a urologist to discuss this. I do not know if using HCG would help this.
|marcus0151 - Fri Dec 21, 2007 7:04 pm|
thank you very much u wer very helpful
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.